PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 77 | 2 | 163-178
Tytuł artykułu

Inégalités de Sobolev-Orlicz non-uniformes

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
77
Numer
2
Strony
163-178
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-03-04
poprawiono
1997-04-21
Twórcy
  • UMPA, CNRS U.M.R. 128, ENS Lyon, 46 Allée d'Italie, 69364 Lyon Cedex 07, France
Bibliografia
  • [A] A. Ancona, Théorie du potentiel sur des graphes et des variétés, Lecture Notes in Math. 1427, Springer, 1990.
  • [C1] G. Carron, Inégalités isopérimétriques de Faber-Krahn et conséquences, dans : Actes de la Table Ronde de Géométrie Différentielle en l'Honneur de M. Berger (Luminy, 1992), Sémin. Congr. 1, Soc. Math. France, 1996, 205-232.
  • [C2] G. Carron, Inégalités de Faber-Krahn et inclusion de Sobolev-Orlicz, Potential Anal. 7 (1997), 555-575.
  • [C3] G. Carron, Une suite exacte en $L^2$-cohomologie, Duke Math. J., à paraître.
  • [C4] G. Carron, $L^2$-cohomologie et inégalités de Sobolev, prépublication n°306 de l'Institut J. Fourier, 1994.
  • [C5] G. Carron, Inégalité de Hardy sur les variétés riemanniennes, J. Math. Pures Appl. 76 (1997), 883-891.
  • [C-G-T] J. Cheeger, M. Gromov and M. Taylor, Finite propagation speed, kernel estimates for functions of the Laplace operator, and the geometry of complete Riemannian manifolds, J. Differential Geom. 17 (1982), 15-53.
  • [C-S.C] T. Coulhon et L. Saloff-Coste, Variétés riemanniennes isométriques à l'in- fini, Rev. Mat. Iberoamericana 11 (1995), 687-726.
  • [D] E. B. Davies, Non-Gaussian aspects of heat kernel behaviour, J. London Math. Soc. 55 (1997), 105-125.
  • [G1] A. A. Grigor'yan, Heat kernel upper bounds on a complete non-compact manifold, Rev. Mat. Iberoamericana 10 (1994), 395-452.
  • [G2] A. A. Grigor'yan, On the existence of positive fundamental solutions of the Laplace equation on Riemannian manifolds, Math. USSR-Sb. 56 (1987), 349-357.
  • [L-Y] P. Li and S. T. Yau, On the parabolic kernel of the Schrödinger operator, Acta Math. 156 (1986), 153-201.
  • [L] J. Lott, $L^2$-cohomology of geometrically infinite hyperbolic 3-manifolds, Geom. Funct. Anal. 7 (1997), 81-119.
  • [Mu] J. Musielak, Orlicz Spaces and Modular Spaces, Lecture Notes in Math. 1034, Springer, 1983.
  • [S] E. M. Stein, Topics in Harmonic Analysis Related to Littlewood-Paley Theory, Ann. of Math. Stud. 63, Princeton Univ. Press, 1970.
  • [V] N. Varopoulos, Hardy-Littlewood theory for semigroups, J. Funct. Anal. 63 (1985), 240-260.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv77z2p163bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.